MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM S LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM S LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64811110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
The following was reported: "it broke while implanted in the patient.The surgery took place in (b)(6) 2019.It has been removed and replaced.During a revision it was patient reported pain.".
 
Additional Manufacturer Narrative
Corrected data: date of implant.An event regarding crack/fracture involving a mrh femoral component was reported.The event was confirmed evaluation of the returned device.Method & results: product evaluation and results: visual inspection: visual inspection of the returned devices was performed as part of the material analysis: "the images depicted show the mrh knee femoral component, fluted stem, and femoral bushings with fracture of the femoral component highlighted with arrows.On visual examination, fracture of the lateral condyle of the femoral component was observed.Images of the fracture surface associated with the (a) mrh knee femoral component and (b) detached piece of the mrh knee femoral component, respectively.Explantation damage was observed on the mrh knee femoral component, adjacent to the fracture surface." material analysis: a material analysis was performed on the returned device which concluded the following: "review of the mrh knee femoral component, catalogue # 6481-1-110, lot code ee62h, fluted stem, catalogue # 6478-6-635, lot code 0066264, and mrhk femoral bushings, catalogue # 6481-2-110, lot code lhr619 confirmed fracture of the lateral condyle of the femoral component.Characterisation using visual, stereo microscope, and secondary electron imaging confirmed fracture of the femoral component in fatigue.No manufacturing or material related defects were observed on the device surfaces examined." clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to fracture of the femoral component.A material analysis was performed on the returned device which concluded the following: "review of the mrh knee femoral component, catalogue # 6481-1-110, lot code ee62h, fluted stem, catalogue # 6478-6-635, lot code 0066264, and mrhk femoral bushings, catalogue # 6481-2-110, lot code lhr619 confirmed fracture of the lateral condyle of the femoral component.Characterisation using visual, stereo microscope, and secondary electron imaging confirmed fracture of the femoral component in fatigue.No manufacturing or material related defects were observed on the device surfaces examined." further information such as pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
MRH KNEE FEM S LFT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23543622
Report Number0002249697-2025-01334
Device Sequence Number9719350
Product Code KRO
UDI-Device Identifier07613327045130
UDI-Public07613327045130
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number64811110
Device Lot NumberEE62H
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown